Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ennui

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ennui

  • Rank
    Junior Member
  1. That's exactly what I'm doing now. Well, sort of. I don't use quite as much BP as Dan recommends because I have naturally dry and irritable skin, but I still apply a fair amount. I've been on this regimen for a little over a month and I'm incredibly pleased with the results--my skin is amazingly smooth and I don't get more than one or two (small) active pimples at a time anymore (before, each cheek would be plagued by at least 3 cysts at a time). Unfortunately I'm not seeing a lot of progres
  2. I personally recommend Cetaphil's moisturizing lotion--if you put it on in the morning, it'll keep your face fresh and moisturized (but not oily) all day long. Love that stuff.
  3. Hey guys-- Not sure if anyone remembers me, but a few months ago I discovered and joined the boards, and then thanks to the helpful and reassuring advice of the people here, I finally consulted a dermatologist who prescribed minocycline and Retin-A for my awful cystic acne. The combination of medications quickly began to clear my acne, but two weeks after starting the treatment, I had a SEVERE allergic reaction to the minocycline that not only landed me in the hospital for difficulty breathing
  4. I've been on minocycline for exactly 2 weeks now and while I've seen mild improvement of my acne, my body has for the first time ever broken out in awful, awful hives. There's not one area except for my face and chest that is not covered in hives--and they itch SO BADLY. Is this a reaction to the antibiotic or more likely just coincidence?
  5. Blah. That's exactly what I'm going through - I cannot seem to get rid of a few persistent pimples that have been on my cheeks for about a month and a half. They'll go away and I'll have a red mark, and I'll be happy, and then a few days later they'll come back larger than they were before. Will they ever heal??
  6. 1. Is it really all that important that I take it at the same time every day? I was told to take it when I wake up, but I'm on break from school now, so sometimes I'll take it at noon, sometimes at 2, sometimes at 3... is that reducing its effectiveness? 2. How important is it to take the mino as soon as I wake up? Can I take it a few hours after waking? 3. My dermatologist told me to take it with food, but I'm never hungry when I wake up. I've just been taking it with a glass of wa
  7. covegspot: I've now been using tretinoin for about a week and the bumps have disappeared. The areas of my cheeks that don't tend to break out (but I've been smearing the cream over them anyway) look amazing, but my existing cysts are acting really weird: they'll form a head, and I'll think that they're drying up/healing, but then they'll grow all over again. Blah. I don't understand this. On the bright side, I haven't developed any new pimples... but I think that's the mino working.
  8. link: my sleeping habits are incredibly abnormal/irregular (I'm a college student). My class schedule doesn't make it easy -- I'm incredibly nocturnal, apt to stay awake until 8 or 9 a.m. if left to my own devices, but MWF classes begin at 10 a.m. and so I'm lucky if I get 4-5 hours of sleep most nights. On Tuesdays and Thursdays, however, classes don't start until 2 p.m., so on those days I usually end up sleeping until 1 and skipping breakfast AND lunch. The dermatologist told me that thes
  9. Thanks for all of the advice. whoknows--I think you're right. Every time I could feel a little bump under my skin, I'd get super-paranoid and be touching it in some form or another (ice, hot compress, or just feeling it to see if it had grown at all) almost all day. I finally went to see a dermatologist who told me that my regimen (holding either ice or a hot compress to my face every second that I was home) was NOT a good idea. After one day of not touching my face at all (except to wash
  10. Okay, I admit that I'm impatient. Three days ago, I began to use Retin-A .025%. Now, I know that tretinoin works by pushing comedones to the surface, and so the skin will look worse before it looks better. My question is: Is it normal for the cream to cause new cysts? For some reason, I assumed that the Retin-A would push the comedones to the surface by forming simple whiteheads and blackheads, but I've developed a ton of new lumps under the skin since I started applying the tretinoin. M
  11. ennui

    Facials

    I got a facial, thinking it would help, and I broke out *horribly* within the next few days. Bleh.
  12. Tonight was my first night using tretinoin cream (0.025%), and since I applied it several hours ago, my face has become INCREDIBLY oily. Is this normal? I thought Retin-A was supposed to cause dryness and peeling?
  13. In my experience, spot treating a zit overnight makes it look 10x worse the next morning. My dermatologist, in fact, strongly advised against it. Don't do it! Just rub the BP in over the affected area.
  14. Finally saw a dermatologist today and was prescribed minocycline. I'm going to start taking this antibiotic tomorrow, but I also ordered B5 from acnemiracle.com a few days ago. Is it okay to take the minocycline and B5 at the same time?
  15. thanks, guys! This forum is so great... so many helpful people. Thank you!
×